# SDR AALA20011533

- Difficulty date: July 16, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 17 LEFT BENT AT BLIND FASTENER REPAIR AREA STATION 250 SKIN ALSO DENTED SAME AREA.  CUT OUT DAMAGED SECTION OF LONGERON SPLICED IN NEW SECTION OF LONGERON WITH 2 SPLICES PER SRM 53-02 FIG 18 SHEET 1.  SKIN REPAIRED ON E-58-3 9069497.  (M)
